MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MINIBUNION SYSTEM; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MINIBUNION SYSTEM; PLATE, FIXATION, BONE
Model Number 3100-0030
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgeon implanted a short minibunion plate on (b)(6) 2020.On (b)(6) 2020, the implant was removed due to pain.No break of the minibunion screws or plates were observed.As shown in x-ray prior to removal, the dorsal flexion angle is 43.9 degree and causing pain for the patient.Minibunion was removed and replaced with mini fragment plate and screws.Based upon the investigation results, no defects were identified for the crossroads implants that was used.The device failure category is unknown.Additional implants involved in the incident include: ref: 3100-3022lk, ln: 500729, qty: 1, product name: 3.0x22 locking screw.Ref: 3100-2714nl, ln: 500719, qty: 1, product name: 2.9x14 non-locking screw.
 
Event or Problem Description
The surgeon implanted a short minibunion plate on (b)(6) 2020.(b)(6) 2020, the implant was removed due to pain.As shown in x-ray prior to removal, the dorsal flexion angle is 43.9 degree and causing pain for the patient.Minibunion was removed and replaced with mini fragment plate and screws.No break of the minibunion screws or plates were observed.
 
Event or Problem Description
The surgeon implanted a short minibunion plate on (b)(6) 2020.On (b)(6) 2020, the implant was removed due to pain.As shown in x-ray prior to removal, the dorsal flexion angle is 43.9 degree and causing pain for the patient.Minibunion was removed and replaced with mini fragment plate and screws.No break of the minibunion screws or plates were observed.
 
Additional Manufacturer Narrative
The surgeon implanted a short minibunion plate on (b)(6) 2020.On (b)(6) 2020, the implant was removed due to pain.No break of the minibunion screws or plates were observed.As shown in x-ray prior to removal, the dorsal flexion angle is 43.9 degree and causing pain for the patient.Minibunion was removed and replaced with mini fragment plate and screws.The explanted devices were returned and examined.Based upon the investigation results, no defects were identified for the crossroads implants that was used.The device failure category is unknown.Additional implants involved in the incident include: ref: 3100-3022lk ln: 500729 qty: 1 product name: 3.0x22 locking screw.Ref: 3100-2714nl ln: 500719 qty: 1 product name: 2.9x14 non-locking screw.

Brand Name
MINIBUNION SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis, tn
MDR Report Key10017943
Report Number3011421599-2020-00009
Device Sequence Number14078982
Product Code HRS
UDI-Device Identifier00815432027149
UDI-Public00815432027149
Combination Product (Y/N)N
PMA/510(K) Number
K190658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/24/2021
Device Model Number3100-0030
Device Catalogue Number3100-0030
Device Lot Number500967
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2020
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR